# SDR SWAA083216

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 24,118 hours, 13,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FWD LT CABIN EMERGENCY EXIT BATTERY PACK FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
